MAUDE Adverse Event Report: TELEFLEX MEDICAL CLUTCH GRASPER; ENDOSCOPIC TISSUE APPROXIMATIO

TELEFLEX MEDICAL CLUTCH GRASPER; ENDOSCOPIC TISSUE APPROXIMATIO
Catalog Number CLC250
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/30/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Qn # (b)(4).N/a.Other remarks: n/a.Corrected data: n/a.
 
Event or Problem Description
It was reported that "the jaws with the teeth fall out, one piece falls into the patient and one piece is left on the patient's abdominal wall".Additional information received states that all pieces were successfully retrieved from the patient".No patient harm or injury.The patient status is reported as "fine".
 
Additional Manufacturer Narrative
(b)(4).The sample was returned to the manufacturer for evaluation.The manufacturer reported: "the device was returned, and the reported event was confirmed.A review of the dhr did not indicate any reasons to suspect a manufacturing defect.A review of the complaint history for the previous 48 months did not indicate any similar confirmed events.The cause of the event cannot be determined.The cause is of the reported event could not be confirmed.No corrective action required." teleflex will continue to monitor and trend for reports of this nature.Other remarks: n/a.Corrected data: n/a.
 
Event or Problem Description

Brand Name
CLUTCH GRASPER
Common Device Name
ENDOSCOPIC TISSUE APPROXIMATIO
Manufacturer (Section D)
TELEFLEX MEDICAL
morrisville NC
Manufacturer (Section G)
TELEFLEX MEDICAL
3015 carrington mill blvd
morrisville NC 27560
Manufacturer Contact
mariah mackinnon
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key20066167
Report Number3011137372-2024-00129
Device Sequence Number7839877
Product Code OCW
UDI-Device Identifier14026704640079
UDI-Public(01)14026704640079(11)240109(17)260109(10)ML-000774(21)
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K172775
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/30/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/09/2026
Device Catalogue NumberCLC250
Device Lot NumberML-000774
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/21/2024
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/30/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date08/26/2024
Supplement Report FDA Received Date09/18/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/09/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
N/A.; N/A.
Patient SexUnknown